# SDR AALA201809119012

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 54,833 hours, 22,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2369
- Part serial: BNG16530
- Condition: Unpacked
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR AFT SLIDE UNPACKED.  REPLACED THE DOOR SLIDE ASSEMBLY IAW AMM 25-66-01.
